MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

PHILIPS NORTH AMERICA LLC XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564621791
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that artifacts are appearing in ecg and audio alarm is not coming.
 
Event or Problem Description
The customer reported that artifacts are appearing in ecg and audio alarm is not coming.The device was reported to be in use on a patient, but no adverse event to the patient or user was reported.A philips field service engineer (fse) went to the customer site.The fse evaluated the device and determined that the audio error was not present at the time of inspection, and that the audio volume was very low.The fse reseated the device speakers and confirmed that the device audio is now functioning as expected.No further investigation or action is warranted at this time.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
3000 minuteman road
andover, MA 01810
9786593000
MDR Report Key15578090
Report Number1051786-2022-00050
Device Sequence Number12604517
Product Code MWI
UDI-Device Identifier00884838084926
UDI-Public00884838084926
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564621791
Device Catalogue Number453564621791
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown